How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Salar Your Own Question
Salar, Doctor
Category: Health
Satisfied Customers: 9049
Experience:  int.medicine board eligible, research fellowship cardiology.. working at UTMCK
Type Your Health Question Here...
Salar is online now
A new question is answered every 9 seconds

have been overdosing on asthma medicines afraid to pass out

Resolved Question:

have been overdosing on asthma medicines afraid to pass out have very dry cough and bad tremors had respiratory
Submitted: 7 years ago.
Category: Health
Expert:  Salar replied 7 years ago.
well it seems that you are using too much inhaler which is causing tremors/ shaking of hands. you should see a lung doctor or pulmonologist to adjust your medicines . With persistent cough and symptoms of increasing asthma you would need daily steroids tablets .adding an anti allergy like allegra or zyrtec should help. you should also start taking prilosec otc. YOU SHOULD BE FOLLOWED BY A PULMONOLOGIST on regular ongoing basis.
Customer: replied 7 years ago.
have appt with pulmonologist 2/24 too far am i in trouble now live alone
Expert:  Salar replied 7 years ago.
well thats really too far.. with such excessive cough and use of medicines you should be seen sooner than that. you can go to ER and they can have you admitted or evaluated before that. with your prior history of arrest.. i wouldnt recommend taking a chance at all.
Salar and other Health Specialists are ready to help you